# SDR ZZDA070511162

- Difficulty date: May 11, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

ON SHORT FINAL APPROACH ELECTRICAL FIRE ODOR DETECTED, RADAR TURNED OFF, PREDICTIVE WIND SHEAR FAIL ALERT BECAME DISPLAYED AFTER LANDING BAD POWER TRANSFER BREAK OCCURRED WHEN RIGHT ENGINE SHUTDOWN AFTER THREE MINUTES COOL DOWN PERIOD.  PERFORMED WX TEST IAW 717 AMM 34-41-00 NO CURRENT DEFECTS NOTED.  INSPECTED WX RT AND ANTENNA, NO ODORS DETECTED IN COMPARTMENT, OPERATED PARTS, NO ODOR DETECTED.
